| Catalog Number |
BRZ-AP1-064-000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a historical record and reflects reports that were received by the company prior to april 2021.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph/pah) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Pah is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.
Event or Problem Description
Allergan aesthetics received a report of a patient treated with coolsculpting to the lower right and left abdomen using a coolcore applicator both on (b)(6) 2016 using who developed paradoxical hyperplasia (pah/ph) after treatment.Ph was diagnosed on (b)(6) 2018 and was described as firm, well defined and feels different.
Additional Manufacturer Narrative
Corrected data d1 - brand name.
Event or Problem Description